MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036127200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.While there are several potential causes for the reported issues, because review and analysis of available information failed to identify a definitive cause, and because the device was not returned a cause of undeterminable was assigned.The device remains.
 
Event or Problem Description
It was reported that during embolization procedure for a gastric duodenal artery aneurysm, the physician felt coil (subject device) resistance inside the microcatheter and while attempting to retract the coil, it prematurely detached and remained inside the patient's vessel under the aneurysm.The physician completed the procedure with additional coil without any clinical consequences to the patient.No further information is available.

Brand Name
TARGET XL 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9227546
Report Number3008881809-2019-00322
Device Sequence Number13936886
Product Code HCG
UDI-Device Identifier07613327004632
UDI-Public07613327004632
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Catalogue NumberM0036127200
Device Lot Number21315512
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1